# SDR UIEA2025051500621

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,174 hours, 21,435 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311T2287U17
- Condition: Faulted
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE BEARINGS IN THE INBD/OUTBD SIDE LINK FITTINGS INSTALLED IN THE NAC STA 294.54 BTW NAC LBL 6.40 & NAC RBL 6.40, RH STRUT.( THE AFFECTED SIDE LINK FITTINGS WERE REPLACED BY MXA EO TRE6754218 (CMA-TLS-25-0032) (PN: 311T2287U17 & PN: 311T2287U18). NO FURTHER DEFECTS NOTED. )
